ITEM METADATA RECORD
Title: Renormalization properties of the mass operator A(mu)(a)A(mu)(a) in three-dimensional Yang-Mills theories in the Landau gauge
Authors: Dudal, David ×
Gracey, JA
Lemes, VER
Sobreiro, RF
Sorella, SP
Verschelde, H #
Issue Date: 2005
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Series Title: ANNALS OF PHYSICS vol:317 issue:1 pages:203-219
ISSN: 0003-4916
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science